# SDR CA970624030

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 66WA2002
- Condition: Cracked
- Location: Top Of Pump
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, O

## Discrepancy

(CAN) IN FLIGHT LOSS OF HYDRAULIC PRESSURE ON THE GAUGE. AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION FOUND A 4" CRACK ON THE TOP OF THE HYDRAULIC PUMP. THE PUMP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
